RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 7, Pages 1121–1131 (Mi zvmmf10749)  

This article is cited in 1 scientific paper (total in 1 paper)

Dynamic reconstruction of disturbances in a quasilinear stochastic differential equation

V. L. Rozenberg

Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, Yekaterinburg, Russia

Abstract: The problem of reconstructing unknown inputs in a first-order quasilinear stochastic differential equation is studied by applying dynamic inversion theory. The disturbances in the deterministic and stochastic terms of the equation are simultaneously reconstructed using discrete information on some realizations of the stochastic process. The problem is reduced to an inverse one for ordinary differential equations satisfied by the expectation and variance of the original process. A finite-step software implementable solution algorithm is proposed, and its accuracy with respect to the number of measured realizations is estimated. An illustrative example is given.

Key words: dynamic reconstruction, quasilinear stochastic differential equation, auxiliary controlled model.

DOI: https://doi.org/10.31857/S004446690001461-8

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:7, 1071–1080

Bibliographic databases:

UDC: 517.245
Received: 03.10.2017
Revised: 26.01.2018

Citation: V. L. Rozenberg, “Dynamic reconstruction of disturbances in a quasilinear stochastic differential equation”, Zh. Vychisl. Mat. Mat. Fiz., 58:7 (2018), 1121–1131; Comput. Math. Math. Phys., 58:7 (2018), 1071–1080

Citation in format AMSBIB
\Bibitem{Roz18}
\by V.~L.~Rozenberg
\paper Dynamic reconstruction of disturbances in a quasilinear stochastic differential equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 7
\pages 1121--1131
\mathnet{http://mi.mathnet.ru/zvmmf10749}
\crossref{https://doi.org/10.31857/S004446690001461-8}
\elib{http://elibrary.ru/item.asp?id=35723866}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 7
\pages 1071--1080
\crossref{https://doi.org/10.1134/S096554251807014X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000442613300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052160279}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10749
  • http://mi.mathnet.ru/eng/zvmmf/v58/i7/p1121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Rozenberg, “K zadache dinamicheskogo vosstanovleniya vozmuscheniya pri defitsite informatsii”, Tr. IMM UrO RAN, 25, no. 1, 2019, 207–218  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:44
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019